# SDR ARWA20080501

- Difficulty date: May 16, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 87,622 hours, 19,912 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE NOSE COWL LIP HAS A DENT AT 5 O'CLOCK POSITION.  TRANSFERRED TO CARRY-OVER ITEM NR 7584 IN ACCORDANCE WITH ARROW CARGO GMM 5-08-1 AND EO NR AS11722 FOR TRACKING OF DENT.
